LARGE TIME BEHAVIOR OF THE SOLUTIONS OF NONLINEAR DEGENERATE DIFFUSION EQUATIONS

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)167-179
Journal / PublicationActa Mathematica Scientia. Series B
Volume13
Issue number2
Publication statusPublished - 1993
Externally publishedYes

Abstract

A class of nonlinear degenerate diffusion equations is investigated in this paper. It is shown that the solutions converge to the corresponding similar solutions as t→+∞. The rate of the convergence in L1-norm and L-norm are obtained respectively.